# SDR DALA2025111808411

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N549DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11693
- Aircraft time: 8,455 hours, 2,037 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Bypassing
- Location: Nr 2 Fan Shaft
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CABIN REPORTED " DIRTY SOCKS" FWD CABIN AND BURNED RUBBER SMELL AFT CABIN BRIEFLY ON BASE / FINAL TURN BEFORE LANDINGS. SMELL CLEARED AFTER A MINUTE OR TWO.   FOUND NBR 2 FAN SHAFT SEAL BYPASSING OIL. REPLACED FAN SHAFT SEAL NBR 2 ENGINE PER A321 AMM 72-11-01. (LP 8139228)
